# SDR SCNA96298

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND A CRACK EXTENDING BEYOND THE STOP DRILL LOCATION IN AN EXISTING REPAIR ON THE BS 1841 BULKHEAD.  REMOVED EXISTING REPAIR AND DAMAGED MATERIAL,  FABRICATED AND INSTALLED A FILLER AND DOUBLER IN ACCORDANCE WITH SRM 53-00-11 FIGURE 4 AND SRM 51-30-00.
